# SDR HALA2022042500142

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,921 hours, 4,208 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 WHILE WORKING W/C 2740-2101-HAL FOUND METAL PARTICLES AT THE BASE OF THE ROD SPHERE. CORRECTIVE ACTON: REMOVED AND REPLACED THS ACTUATOR PER AMDS 2740-4001. (8462634)
